# SDR 9716332293

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND OVERHEAD MID CABIN AND AFT GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPLACED MID CABIN BATTERY PACK AND GALLEY POWER SUPPLY, OPERATIONAL CHECK OK.
